# SDR SWAA2022082937364

- Difficulty date: August 1, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 48,870 hours, 27,337 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING BOX FLOOR SUOOPRT BREAK CRACKED @ STA 540 RBL 1 MKD DOT / [01] REMOVED FLOOR SUPPORT IAW SRM 51-40-02-0G-0;[02] CORRECTION TO STEP 1; REMOVED FLOOR SUPPORT AT MAIN CABIN CENTER WING BOX ON STA 540 RBL 1 PER B737-700 SRM 51-40-02-0G-0.;[03] ADD TO STEP 2: FLOOR SUPPORT BREAK.;[04] VERIFIED REMOVED FLOOR SUPPORT BREAK. (STEP 2 WITH CORRECTION 3). OK TO INSTALL NEW SUPPORT BREAK;[05] INSTALLED NEW SUPPORT BREAK AT MAIN CABIN CENTER WING BOX ON STA 540 RBL 1 PER B737-700 SRM 51-40-02-0G-0.;[06] VERIFIED 5
